Question about Health & Beauty
Contact your Dr. and explain what's happening and ask if there is another medication you can take without the side effects of weight gain. Seroquel is known for weight gain. Some users gain a lot of weight while others gain very little. Ask you Dr. he or she knows what best for you.
Posted on May 07, 2017
a 6ya expert can help you resolve that issue over the phone in a minute or two.
Best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.
the service is completely free and covers almost anything you can think of.(from cars to computers, handyman, and even drones)
click here to download the app (for users in the US for now) and get all the help you need.
Posted on Jan 02, 2017
Tips for a great answer:
on Jun 29, 2011 | Exercise & Fitness
Apr 11, 2015 | Cameras
into anything. There could be a lot of reasons why you are finding it hard to
lose weight. Have you consulted a dietician or doctor? Sometimes there are
medical reasons for limited weight loss, or it could be that you aren't
following the right kind of diet for you.
are usually used with people who are seriously overweight and haven't been able
to lose weight through diet and exercise.
Feb 20, 2013 | Health & Beauty
Jan 24, 2013 | Health & Beauty
Jul 25, 2012 | Cats
Oct 08, 2011 | Health & Beauty
Jun 26, 2011 | Heating & Cooling
Mar 05, 2011 | Lands Phones
Oct 27, 2009 | Nintendo Wii Fit for Wii
40 people viewed this question
Usually answered in minutes!